Research ArticleOpen accessIn the abstractA NEW FAMILY OF GENERALIZED GAMMA DISTRIBUTION AND ITS APPLICATIONSatsayamon Suksaengrakcharoen, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 9 Apr 2014 · 7,930 accessesView PDFCite
15 results for “generalized maximum likelihood”
Set a search alertResearch ArticleOpen accessIn the abstractLENGTH BIASED BETA-PARETO DISTRIBUTION AND ITS STRUCTURAL PROPERTIES WITH APPLICATIONNareerat Nanuwong, Winai BodhisuwanJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 11 Jan 2014 · 7,237 accessesView PDFCite
Research ArticleOpen accessIn the abstractIDENTIFICATION AND CHARACTERIZATION OF EXTREME RAINFALLS DISTRIBUTION IN MALANG RESIDENCEAmran, Iriawan Nur, Subiono, IrhamahJournal of Mathematics and Statistics, Vol. 9, Issue 4 · 30 Nov 2013 · 6,768 accessesView PDFCite
Research ArticleOpen accessIn the abstractSMOOTHING SPLINE IN SEMIPARAMETRIC ADDITIVE REGRESSION MODEL WITH BAYESIAN APPROACHRita Diana, I. Nyoman Budiantara, Purhadi, Satwiko DarmestoJournal of Mathematics and Statistics, Vol. 9, Issue 3 · 12 Jun 2013 · 7,252 accessesView PDFCite
Research ArticleOpen accessIn the abstractExistence and Uniqueness Conditions for the Maximum Likelihood Solution In Regression Models For Correlated Bernoulli Random VariablesDavid Todem, KyungMann KimJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,838 accessesView PDFCite